Dominance of the positive-part version of the James-Stein estimator
David Nickerson ()
Statistics & Probability Letters, 1988, vol. 7, issue 2, 97-103
Abstract:
James-Stein estimators are shown to be dominated by positive-part versions when estimating the mean of a p-variate normal distribution (p [greater-or-equal, slanted] 3), where the covariance matrix is known up to a constant. A Monte Carlo study is undertaken to compare their risks.
Keywords: estimation; James-Stein; estimator; positive-part; rule (search for similar items in EconPapers)
Date: 1988
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(88)90033-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:7:y:1988:i:2:p:97-103
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().